# SDR ABXA010232

- Difficulty date: May 19, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 52,317 hours, 23,327 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 4702971503
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT MAIN LANDING GEAR UPLOCK HOOK WAS NOTED TO BE IN THE FLIGHT POSITION.  THE MANUAL RELEASE CABLE WAS FOUND TO BE BROKEN.  MAINTENANCE INSPECTED AND REPLACED THE MANUAL RELEASE CABLE RUN ASSEMBLY IAW DC-8 MM 32-31-00.  ADJUSTMENT AND TEST PROCEDURES WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
